MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5 FR. 40CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0480-02
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that immediately after inserting the intra-aortic balloon (iab), the pump generated a twisted catheter alarm every 20 minutes.It was noted that another manufacturer's pump was being used.Pumping was paused, forcing the operators to turn off the alarm and manually restart the iab.It was noted that under the fluoroscopic control, no image compatible with kinking or twisting of the iab was found, which it was therefore decided to leave the iab in place.The iab was removed after two days of therapy.There was no patient harm or adverse event reported.
 
Additional Manufacturer Narrative
Initial reporter full name: (b)(6) additional initial reporter: (b)(6) event site name: (b)(6) event site postal code: (b)(6) the device was not returned and could not be evaluated.It will not be returned for investigation.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id # (b)(4).H3 other text : device not returned.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).

Brand Name
LINEAR 7.5 FR. 40CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17342845
Report Number2248146-2023-00455
Device Sequence Number6496709
Product Code DSP
UDI-Device Identifier10607567106571
UDI-Public10607567106571
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/27/2025
Device Model Number0684-00-0480-02
Device Catalogue Number0684-00-0475
Device Lot Number3000282637
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/29/2023
Supplement Date Received by Manufacturer08/16/2023
Initial Report FDA Received Date07/18/2023
Supplement Report FDA Received Date08/16/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/28/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
AUTOCAT2WAVE ARROW PUMP
Patient Age69 YR
Patient SexMale
Patient Weight75 KG